MathSciNet Relay Station
MathSciNet bibliographic data
MR1081727 11R33 (11R56 11R65 14L15)
Taylor, Martin J. Résolvandes et espaces homogènes principaux de schémas en groupe. (French) ["Resolvands'' and principal homogeneous spaces of group schemes] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 2, 255–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement